Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Budget Deficits, Stability, and the Monetary Dynamics of Hyperinflation

Miguel A. Kiguel
Journal of Money, Credit and Banking
Vol. 21, No. 2 (May, 1989), pp. 148-157
DOI: 10.2307/1992365
Stable URL: http://www.jstor.org/stable/1992365
Page Count: 10
  • Subscribe ($19.50)
  • Cite this Item
Budget Deficits, Stability, and the Monetary Dynamics of Hyperinflation
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[148]
    [148]
  • Thumbnail: Page 
149
    149
  • Thumbnail: Page 
150
    150
  • Thumbnail: Page 
151
    151
  • Thumbnail: Page 
152
    152
  • Thumbnail: Page 
153
    153
  • Thumbnail: Page 
154
    154
  • Thumbnail: Page 
155
    155
  • Thumbnail: Page 
156
    156
  • Thumbnail: Page 
157
    157